# SDR CA121228005

- Difficulty date: December 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW123
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) VERY LIMITED DETAILS AVAILABLE.  IT WAS REPORTED THAT THE ENGINE SUFFERED A POWER TURBINE BLADE FRACTURE APPROXIMATELY 10 FLIGHT HOURS AFTER O/H.
